# SDR CALA2025110410903

- Difficulty date: November 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N874UA
- Make and model: Airbus A319-132
- Aircraft serial: 2008
- Aircraft time: 59,311 hours, 36,099 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Uplock
- Part number: 2271500002
- Part serial: Y00202
- Condition: Malfunctioned
- Location: Nlg
- Part time: 59,311 hours, 36,098 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM L/G DOORS NOT CLOSE D AFTER T/ODEBEFRIED FLIGHT CREW, CAPTAIN SAID ON INTIAL TAKE OFF NOSE GEARS WENT UP AND ROTIONA OF THE TIRES AND THE MOVEMENT OF THE GEAR DIDNT FEEL NORMAL, ECAM NOSE GEAR DOORS NOT FULLY CLOSE AT APROX 160 KNOT, RESTOWED GEAR AT 200 KNOTS DOOR WENT FOR CLOSE , AIRCRAFT TAXIED TO GATE NOSE GEAR DOOR WAS CLOSED AND GREEN LIGHT ON ECAM ,  FOUND NLG DOOR WILL NOT DROP WHEN MANUALLY DROPPING THEM. THE LEFT DOOR HAS TO BE PULLED ON.  REPLACED LANDING GEAR BYPASS VALVE 2533GM PER AMM TASK 32-31-15-400-001-A. NO HELP.  WITNESSED REMOVAL OF RIG PIN FOR  THE LANDING GEAR BYPASS VALVE. AFTER FURTHER TROUBLESHOOTING THE NLG DOOR UPLOCK ASSEMBLEY APPEARS TO NOT BE RELEASING WHEN THE NLG DOORS ARE POSITIONED TO OPEN. REMOVED THE NLG DOOR UPLOCK PER AMM TASK 32-31-14-000-001-A.  NEED TO START INSTALLATION OF NEW ASSEMBLY.  REPLACED NOSE GEAR DOOR UPLOCK ASSEMBLY IAW MM 32-31-14-400-001 UP TO STEP 4.K. ALL RIG PINS REMOVED.
